MAUDE Adverse Event Report: HOUSTON LEAD MODEL 303

HOUSTON LEAD MODEL 303
Model Number 303-20
Medical Device Problem Codes Low impedance (2285); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's generator showed a lower impedance during pre op interrogation.The impedance was within normal limits at 695 ohms.Of note, the patient was seen with actual low impedance back in july as well but this was never reported to the manufacturer.The generator was replaced and tested but impedance was alerting at <600 ohms (true low impedance).The device remains turned off.A lead revision is being considered.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Data from the generator that was first seen to show low impedance was reviewed.No anomalies were identified during the review.
 
Event or Problem Description
Later follow-up revealed that no error codes were seen in tandem with the low impedance reading, further confirming that the cause of the low impedance was a lead related issue.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23656390
Report Number1644487-2025-10890
Device Sequence Number10055470
Product Code LYJ
UDI-Device Identifier05425025750115
UDI-Public05425025750115
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2016
Device Model Number303-20
Device Lot Number3429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/01/2025
01/07/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/24/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale